Comming off after 7 months on....  

  RSS

Restless
(@restless)
Active Member
Joined: 3 months  ago
Posts: 8
02/07/2018 5:57 am  

--------------------------------------------------------------------------------

I just came off after being on for around 7 months. The last 6 weeks of this cycle consisted of testerone propionate at 200 mg EOD and during the last week or so 150 mg per day. I was so surprised by a business trip in this period and as I couldn't train over there I decided not to come off untill I returned.

It has been 11 days since my last prop shot and so far so good. I used HCG Since week three of the cycle using various dosing protocols, from 500 IU's twice a week to 250 IU's EOD. Right now I am still doing 250 IU's EOD together with 40 mg Nolvadex. I am also taking zinc, magnesium, potassium, vitamin c and whey.

The drugs used during the cycle where test enanthate, Test Prop, NPP, EQ, proviron, arimidex, finasteride spirolactone and nizoral. I used up to 1.5 grs of anabolics in some periods.

The cycle went ok up to a certain point. I put on 15 pounds in the first 8-9 weeks and then managed to lose 5 inches in my waist while still maintaining my original weight. AFter week 14 (when I was supposed to come off) a lot of things went wrong. I had to stop training for three weeks due to my tendinosis in my foot, I couldn't do anything other than leg ext and curls for my legs for around 7 weeks, had a lot of problems with this womem I met that seriously screwed my head for a while, family problems, professional problems, etc, etc...

Anyway, I am now off. So far everything has been ok, my libido is high and been having morning erections (probably due to the HCG) and the only things I notice is that I am feeling a little down and my immune system is also depressed as I had an outbreak of herpes in the last few days.

I am still at the same bodyweight I started with around 4 inches less in my waist so not all is lost.

Side effects wise I lost a lot of hair, but most has come back quicly with finasteride, I have a lot more body hair and had some acne. I also suffered some personality changes, some for the better, some for the worst.

Let's see how things go after I discontinue HCG next week. I am planning to do some blood tests once PCT is over and I'm planning on doing at least 2 months PCT.

Any suggestions welcome.


ReplyQuote
Trevdog
(@trevdog)
Eminent Member
Joined: 3 months  ago
Posts: 41
02/07/2018 6:45 am  

Seems like you're doing pretty well so far. I've been on for a year now with no plans to go off.


ReplyQuote
SLIVER
(@sliver)
New Member
Joined: 3 months  ago
Posts: 2
02/07/2018 7:20 am  

Hey trev
What do you use to keep your blood pressure and stuff in check on these long cycles. I believe you had an older thread describing your protocol but I can't find it. I like the longer cycle idea I just want to do it safely.


ReplyQuote
bosshog
(@bosshog)
Active Member
Joined: 3 months  ago
Posts: 14
02/07/2018 8:15 am  

Well make sure you keep us updated is all I got to say.. One thing I think this board (and pretty much every board out there for that matter) lacks is discussion on veryu long cycles..


ReplyQuote
Restless
(@restless)
Active Member
Joined: 3 months  ago
Posts: 8
02/07/2018 9:00 am  

I'll keep everyone updated. I am still doing HCG for one more week at 250 IU's every third day and then nolva only.

About the blood pressure, I had a slight increase in it somewhere in my cycle during the period I was doing 500mg test enanthate, 500 mg EQ and 500 NPP. It went up to 60-130 so no big worries. Before cycle it was 60-110 and during most of the cycle it ws 60-120, which is pretty good.


ReplyQuote
Trevdog
(@trevdog)
Eminent Member
Joined: 3 months  ago
Posts: 41
02/07/2018 9:49 am  
Posted by: SLIVER
Hey trev
What do you use to keep your blood pressure and stuff in check on these long cycles. I believe you had an older thread describing your protocol but I can't find it. I like the longer cycle idea I just want to do it safely.

BP really hasn't been much of an issue. If I was running dbol or anadrol, it probably would be. But I'm just on test and masteron, total androgens of about 900 mgs. per week. My BP isn't that bad, around 120-130 over 80-90.

I do take all sorts of supplements, but no specific BP med.


ReplyQuote
bjjfighter
(@bjjfighter)
Eminent Member
Joined: 3 months  ago
Posts: 29
02/07/2018 10:24 am  

Thanks 4 the update Restless--keep us posted please...

struggle---and shine on

Just because there is a goalie, doesnt mean you can't score.

Satisfaction is the death of desire.

Practice makes perfect; and I love 2 practice!!
-Dan Gable


ReplyQuote
Restless
(@restless)
Active Member
Joined: 3 months  ago
Posts: 8
02/07/2018 11:08 am  

12 days after my last shot and things are more or less the same. I lost some weight but not much, my libido is still decent but I am getting depressed and a tad demotivated. I feel a lot smaller though...

I started taking vitamin B6 hoping it will help prevent an acne outbreak like I had last PCT. Nolva is still at 40 mg per day and I think monday will be my last HCG shot. I have one more amp here but I'm probably not using it now.


ReplyQuote
ready2explode
(@ready2explode)
Eminent Member
Joined: 3 months  ago
Posts: 43
02/07/2018 11:47 am  
Posted by: Restless
I feel a lot smaller though...

What helps me when I get this mind set is to get the measuring tape out and actually show myself that I haven't lost that much size. I tend to have days where I look in the mirror and feel as if I lost 20lbs over night. Measuring helps me out tremendously mentally.

"In any contest between power and patience, bet on patience."
~W.B. Prescott

"Only two things are infinite, the universe and human stupidity, and I'm not sure about the former."
~Albert Einstein


ReplyQuote
bigkaush
(@bigkaush)
New Member
Joined: 3 months  ago
Posts: 4
02/07/2018 12:42 pm  

Hey restless, did you suffer from bloat during the cycle. how did you manage to keep it low? were you taking any anti-e's?


ReplyQuote
Share:
  
Working

Please Login or Register